# SDR DHLA2008745545

- Difficulty date: October 17, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 1148 BL-0 FLOORBEAM LOWER CHORD AFT FLANGE WITH CORROSION.  REPAIRED FUSELAGE FLOORBEAM LOWER CHORD AFT FLANGE SECTION AT BS 1148 BETWEEN LBL10 AND RBL10 IAW B727SRM 53-10-8 FIG 8.
